MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 HP QUICK DRILL PINS 6PK; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC 1818910 HP QUICK DRILL PINS 6PK; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Catalog Number 950502072
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill pins were bent when putting tibia jig together.Surgery time was not delayed and pins are being returned.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirmed the reported bent condition.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP QUICK DRILL PINS 6PK
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7897504
Report Number1818910-2018-70024
Device Sequence Number1707481
Product Code LXH
UDI-Device Identifier10603295227885
UDI-Public10603295227885
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number950502072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;